# SDR DALA2021032401741

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CORROSION ON ANGLE SUPPORT STA 1170, LBL 65 AT WING BOX AREA. CORRECTIVE ACTION: SUMMARY OF NRC 01077: CORROSION LEVEL 2 ON ANGLE SUPPORT STA 1170, LBL 65 AT WING BOX AREA WAS REPAIRED PER. B757-300 S.R.M. (1762818)
